	WESTERN AUSTRALIA FIGURE SKATING CLUB		
Sunday 22nd September 2024	Event	Location	Entries
4:00pm - 6:00pm	Registration Open	Ballet Room - CIA	All
5:30pm - 6:30pm	Draw - All divisions	Ballet Room - CIA	All
GOVERNMENT OF WESTERN AUSTRAL	Department of Local Government, Sport and Cultural Industries		
		n 8 as at 20th	Sep 202



onday 23rd Se	ptember 2024	Event	Location	Entrie
6:00 am	8:00 am	Registration Open	Rink 1	All
6:00 am	6:30 am	Advanced Novice Girls SP (International)	Rink 1	7
6:30 am	7:00 am	Advanced Novice Boys SP & Senior Women SP (International)	Rink 1	3
7:00 am	7:30 am	Junior Men SP (International)	Rink 1	5
7:30 am	7:50 am	Open Practice - Champ Series Advanced Novice Girls Advanced Novice Boys	Rink 1	-
7:50 am	8:05 am	Ice Cut (15 mins)		
8:05 am	8:35 am	Junior Women SP (International)	Rink 1	10
8:35 am	9:05 am	Junior Women SP (International)	RINK I	10
9:05 am	9:25 am	Open Practice - Champ Series Junior Women Junior Men Senior Women	Rink 1	-
9:25 am	9:45 am	Open Practice - Champ Series Elementary Girls & Boys Intermediate Novice Girls & Boys Intermediate Women	Rink 1	-
Compe	tition			
10:00 am	11:00 am	Referee and Technical Controller Meeting	Snow Ro	om - Cl.
11:00 am	12:00 pm	Initial Judges Meeting	Snow Ro	om - Cl
12:00 pm	7:00 pm	Registration Open	Rink 1	All
1:00 pm	2:05 pm	Junior Women SP (International)	Rink 1	10
2:05 pm	2:40 pm	Junior Men SP (International)	Rink 1	5
2:40 pm	3:20 pm	Advanced Novice Girls SP (International)	Rink 1	7
3:20 pm	3:35 pm	Advanced Novice Boys SP (International)	Rink 1	1
3:35 pm	3:50 pm	Senior Women SP (International)	Rink 1	2
3:50 pm	4:10 pm	Ice Cut (20 mins)		
4:10 pm	4:30 pm	Intermediate Novice Boys FP (Champ Series)	Rink 1	3
4:30 pm	4:50 pm	Junior Men SP (Champ Series)	Rink 1	3
4:50 pm	5:30 pm	Junior Women SP (Champ Series)	Rink 1	5
5:30 pm	6:10 pm	Senior Women SP (Champ Series)	Rink 1	7
6:10 pm	6:40 pm	Elementary Girls FP & Elementary Boys (Champ Series) (Combine Warm Up)	Rink 1	6
6:40 pm	7:00 pm	Ice Cut (20 mins)		
0.40 pm		Presentation - Intermediate Novice Boys, Elementary Girls & Boys	Ballet	Room
7:00 pm	7:35 pm	Advanced Novice Boys SP (Champ Series)	Rink 1	6
7:35 pm	8:45 pm	Advanced Novice Girls SP (Champ Series)	Rink 1	13
8:45 pm	9:20 pm	Intermediate Novice Girls FP (Champ Series)	Rink 1	5
9:20 pm	9:40 pm	Intermediate Women FP (Champ Series)	Rink 1	3
9:40 pm	10:00 pm	Presentation - Intermediate Novice Girls & Intermediate Women	Ballet	Room







Version 8 as at 20th Sep 2024

WAISA



Tuesday 24th Sept	ember 2024	Event	Location	Entries
6:00 am	8:00 am	Registration Open	Rink 1	
6:00 am	6:30 am	Basic Novice Girls FP (International)	Rink 1	8
6:30am	7:00 am	Intermediate Novice Boys FP (International)	Rink 1	2
7:00am	7:20 am	Open Practice - Champ Series Preliminary Girls Preliminary Boys	Rink 1	-
7:20am	7:40 am	Open Practice - Champ Series Advanced Novice Girls	Rink 1	-
7:40 am	7:55 am	Ice Cut (15 mins)		
7:55 am	8:25 am	Junior Men FP (International)	Rink 1	5
8:25 am	8:55 am	Senior Women FP (International)	Rink 1	2
8:55 am	9:25 am	Advanced Novice Boys FP (International)	Rink 1	1
9:25 am	9:45 am	Open Practice - Champ Series Junior Women Junior Men Senior Women	Rink 1	-
Competiti	on			
12:00 pm	7:00 pm	Registration Open	Rink 1	
1:00 pm	2:00 pm	Basic Novice Girls FP (International)	Rink 1	8
2:00 pm	2:35 pm	Junior Men FP (International)	Rink 1	5
2:35 pm	2:55 pm	Senior Women FP (International)	Rink 1	2
2:55 pm	3:10 pm	Advanced Novice Boys FP (International)	Rink 1	1
3:10 pm	3:25 pm	Intermediate Novice Boys FP (International)	Rink 1	2
		Ice Cut (20 mins)		
3:25 pm	3:45 pm	Presentation - Basic Novice Girls, Junior Men, Senior Women, Adv Nov Boys, Int Nov Boys	Ballet	Room
3:45 pm	4:10 pm	Junior Men FP (Champ Series)	Rink 1	3
4:10 pm	4:55 pm	Junior Women FP (Champ Series)	Rink 1	5
4:55 pm	5:40 pm	Senior Women FP (Champ Series)	Rink 1	7
5:40 pm	6:15 pm	Preliminary Girls FP & Preliminary Boys FP (Champ Series) (Combine Warm up)	Rink 1	8
5:55 pm	6:10 pm	Presentation - Junior Men, Junior Women, Senior Women,	Ballet	Room
6:15 pm	7:30 pm	Advanced Novice Girls FP (Champ Series)	Rink 1	13
7:35 pm	7:45 pm	Presentation - Preliminary Girls & Boys, Adv Nov Girls	Ballet	Room
7:45 pm	9:30 pm	Officials Welcome Reception	Cabin 401	Officials
	GOVERNMENT WESTERN AUST			
			8 as at 20th	Sep 2024



Wednesday 25th 2024		Event	Location	Entrie
6:00 am	8:00 am	Registration Open	Rink 1	
6:00 am	6:30 am	Junior Women FP (International)	Rink 1	10
6:30 am	7:00 am	Junior Women FP (International)	10 Rink 1	10
7:00 am	7:30 am	Intermediate Novice Girls FP (International)	Rink 1 Rink 1	45
7:30 am	8:00 am	Intermediate Novice Girls FP (International)		15
8:00 am	8:20 am	Open Practice - Champ Series Adult Silver Men Adult Gold Women Adult Masters Women	Rink 1	-
8:20 am	8:35 am	Ice Cut (15 mins)		
8:35 am	9:05 am	Advanced Novice Women FP (International)	Rink 1	8
9:05 am	9:25 am	Open Practice - Champ Series Basic Novice Girls <del>Basic Novice Boys</del> Advanced Novice Men	Rink 1	-
9:25 am	9:45 am	Open Practice - Champ Series Adult Bronze Women Adult Silver Women	Rink 1	-
Compet	ition			
10:00 am	11:00 am	Round Table - Completed International Divisions	Snow Room - Cl.	
11:00 am	12:00 pm	Round Table - Completed Champ Series	Snow Room - Cl.	
12:00 pm	7:00 pm	Registration Open	Rink 1	
1:00 pm	2:10 pm	Junior Women FP (International)	Rink 1	10
2:10 pm	3:50 pm	Intermediate Novice Girls FP (International)	Rink 1	15
3:50 pm	4:35 pm	Advanced Novice Girls FP (International)	Rink 1	7
4.25	4:55 pm	Ice Cut (20 mins)		
4:35 pm		Presentation - Junior Women, Inter Novice Girls, Advanced Novice Girls	Ballet	Room
4:55 pm	5:35 pm	Advanced Novice Boys FP (Champ Series)	Rink 1	6
5:35 pm	6:55 pm	Basic Novice Girls FP (Champ Series) (Comb Warm Up)	Rink 1	14
0.55	7:15 pm	Ice Cut (20 mins)		
6:55 pm		Presentation - Adv Nov Boys, Basic Nov Girls	Ballet Room	
7:15 pm	8:35 pm	Adult Silver Women I & III (Combine Warm Up), Adult Silver Women II FP (Champ Series)	Rink 1	16
8:35 pm	8:50 pm	Adult Bronze Women FP & Adult Silver Men FP (Champ Series) (Comb Warm Up)	Rink 1	3
8:50 pm	9:15 pm	Adult Gold Women FP (Champ Series)	Rink 1	4
9:15 pm	9:30 pm	Adult Masters (Champ Series)	Rink 1	3
9:30 pm	9:45 pm	Presentation - Adults Divisions	Ballet Room	
9:30 pm	10:00 pm	Round Table - Completed International Divisions	Snow Ro	om - Cl



Department of

Local Government, Sport



Version 8 as at 20th Sep 2024

ice arena

WAISA